# SDR SWAA2018111526803

- Difficulty date: November 7, 2018
- Submitted: November 15, 2018
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 62,749 hours, 36,701 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 144A7713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RT CREASE BEAM WEB PRESSURE DECK SHEAR TIE FASTENERS CORRODED AT BS 716.  R&R ANGLE IAW DWG.
